MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE GO MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE GO MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0368
Medical Device Problem Codes Failure to Power Up (1476); Power Problem (3010)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/29/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The glidescope go operations and maintenance manual (omm) contains the following warning: "before every use, ensure that the instrument is operating correctly and has no sign of damage.Do not use this product if the device appears damaged.Always ensure that alternative airway management methods and equipment are readily available." the subject glidescope go monitor has not been returned to verathon for evaluation.The reported failure mode (charging port assembly displacement) has not yet been confirmed by manufacturer analysis.Verathon continues to investigate the reported event, including attempts to obtain the device and further details from the customer.A supplemental report will be submitted as additional information becomes available.
 
Event or Problem Description
A customer reported that during an emergency care procedure, the charging port on a glidescope go monitor had been pushed inward, rendering the device unable to charge or store data.According to the report, the paramedic was required to locate an alternate device, resulting in an unspecified procedural delay.The customer further indicated that a patient death occurred in connection with the event.However, no information was provided regarding the patient's medical history, pre-existing conditions, cause of death, or whether the glidescope go monitor malfunction caused or contributed to the outcome.At this time, causality is unknown.Verathon is actively following up with the customer to obtain additional details related to the patient, the clinical context, and the sequence of events.As of this report, no further information has been received.
 
Additional Manufacturer Narrative
B4, g3, g6, h2, h6, h11.The customer was unable to have their glidescope go monitor returned to verathon for evaluation.Since the device was not returned to verathon for evaluation, the cause could not be determined.It is important to note that the recording function of the glidescope go monitor is an optional feature.The loss of recording capability does not affect the device's primary function of providing real-time visualization of the patient's airway during laryngoscopy.This is consistent with the event description, as the customer confirmed that despite being unable to record the intubation, they were still able to visualize the patient's airway and successfully perform the intubation as intended.The glidescope go monitor operations and maintenance manual (omm) includes the following warning: "before every use, ensure that the instrument is operating correctly and has no sign of damage.Do not use this product if the device appears damaged." review of complaint history for the reported serial number "(b)(6)" did not identify any previous complaints reported to verathon.Trending analysis for the glidescope go monitors does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during an emergency care procedure, the charging port on a glidescope go monitor had been pushed inward, rendering the device unable to charge or store data.According to the report, the paramedic was required to locate an alternative device, resulting in an unspecified a procedural delay of no more than 20 seconds.It was reported that the patient passed away following the incident, however the death was not attributed to the device but rather the patient's pre-existing condition.Laryngoscopy with the subject device proceeded successfully but without the optional recording feature enabled due to the usb media not staying in the corresponding port.

Brand Name
GLIDESCOPE GO MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key22946134
Report Number9615393-2025-00097
Device Sequence Number13038994
Product Code CCW
UDI-Device Identifier00879123006189
UDI-Public(01)00879123006189(11)220505
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0368
Device Catalogue Number0570-0366
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown